Alert archive / New York / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 59, NWS New York, NY

August 20, 2004Rockland County, New York

NWS New York, NY issued this severe thunderstorm warning at Aug 20, 2004, 7:56 PM EDT for Rockland County, New York. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 20, 2004, 7:56 PM EDT (23:56 UTC)
Expired
Aug 20, 2004, 8:30 PM EDT
In force
34 min
Issued by
NWS New York, NY
Area
Whole counties

County Rockland County, NY

The radar

The Brookhaven radar (KOKX), 102 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 6:10 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2004-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2004-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1840 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KOKX 202356
SVROKX
NYC087-210030-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE UPTON NY
756 PM EDT FRI AUG 20 2004

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ROCKLAND COUNTY IN SOUTHEAST NEW YORK

* UNTIL 830 PM EDT

* AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR THIELLS...MOVING NORTHEAST AT 25 MPH.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE DAMAGING WINDS IN EXCESS
OF 55 MPH...LARGE DAMAGING HAIL...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

$$

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN UPTON NY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM FRIDAY
EVENING FOR SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

LAT...LON 4123 7412 4115 7403 4121 7393 4132 7399

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:40 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 20, 6:40 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
640 PM EDT FRI AUG 20 2004

.NEAR TERM (THIS EVENING)...

SEVERE THUNDERSTORM WATCH ISSUED BY SPC HAS BEEN EXTENDED UNTIL 1100
PM TO INCLUDE ALL OF CONNECTICUT...THE LOWER HUDSON VALLEY...AND
BERGEN AND PASSAIC COUNTIES IN NE JERSEY. THE VERY UNSTABLE
ENVIRONMENT WILL CONTINUE THROUGH THIS WEEKEND. A WEAK SURFACE FRONT
JUST TO THE NORTHWEST OF THE CWA IS ACTING AS A TRIGGER FOR
DEVELOPMENT OF SCATTERED STRONG TO SEVERE THUNDERSTORMS OVER
NORTHERN PORTIONS OF THE REGION. THIS BOUNDARY SHOULD SLOWLY WORK SE
OVER THE AFFECTED AREA THROUGH THE EVENING HOURS...BUT THUNDERSTORMS
WILL LOOSE THEIR INTENSITY BY MIDNIGHT WITH THE LOSS OF DAYTIME
INSTABILITY.

&&

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...

UPPER TROUGH OVER UPPER GREAT LAKES ROTATING AROUND HUDSON BAY LOW
WILL SWING THROUGH NORTHEAST BY TOMORROW NIGHT. UPPER JET ROUNDING
TROUGH...WITH RIGHT REAR JET DYNAMIC...WILL ALLOW FOR LOW PRESSURE
OVER THE OHIO VALLEY TO DEVELOP FURTHER THIS EVENING AND TRAVEL NE
UP SURFACE COLD FRONT RUNNING NE-SW THROUGH CENTRAL NY AND PA.
SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD OVER
NORTHWESTERN PORTIONS OF THE REGION TONIGHT AS 40 KT LOW LEVEL JET
INTENSIFIES NORTH OF DEVELOPING SURFACE LOW...ENHANCING LIFT.
EXPECTING GENERALLY 1/2 TO 1 INCH OF RAINFALL WITH THIS CONVECTIVE
ACTIVITY N AND W OF THE CITY OVERNIGHT. THIS ACTIVITY WILL WORK
SOUTHEAST AS UPPER TROUGH CONTINUES TO PUSH EAST. EXPECT TSRA
ACTIVITY TO BECOME LESS INTENSE OVERNIGHT AS THE ATMOSPHERE
STABILIZES WITH LOSS OF DAYTIME HEATING. COLD FRONT WILL SLIDE EAST
OVER LONG ISLAND AND CONNECTICUT BY TOMORROW AFTERNOON...WITH
SECONDARY WAVE DEVELOPMENT SHOWN BY ETA/GFS AS RRJ DYNAMICS PASS
THROUGH THE AREA. THIS SHOULD ALLOW FOR A SECONDARY AREA OF HEAVIER
SHRA EMBEDDED TSRA ACTIVITY TOMORROW AFTERNOON FROM THE CITY EAST.
THIS SECONDARY AREA COULD PRODUCE A GENERAL 1/2 INCH TO 1 INCH OVER
COASTAL AREAS AS PWS RISE TO NEAR 2 INCHES ALONG THE SURFACE
BOUNDARY AND AHEAD OF THE SURFACE WAVE. CONDITIONS DRY OUT TOMORROW
NIGHT AS THE UPPER TROUGH SLIDES OFFSHORE AND THE COLD FRONT PUSHES
OUT TO SEA.

&&

.LONG TERM (SUNDAY THROUGH SATURDAY)...

SHORTWAVE PULLS IN TO CANADIAN MARITIMES ON SUNDAY WITH DRYING
WESTERLY UPPER FLOW AND CANADIAN HIGH PRESSURE MOVES IN AT THE
SURFACE. THIS SHOULD ALLOW FOR A BEAUTIFUL DAY ON SUNDAY WITH MOSTLY
SUNNY SKIES...HIGH TEMPS IN THE UPPER 70S TO AROUND 80 WITH
DEWPOINTS DOWN INTO THE 50S. SHORTWAVE SWINGS THROUGH NEW ENGLAND
MONDAY NIGHT...WITH HIGH PRESSURE SLIDING OFF THE COAST AND A
BACK-DOOR COLD FRONT PUSHING THROUGH THE REGION ON TUESDAY.
TEMPERATURES AND HUMIDITY REBOUND A BIT ON MONDAY AND TUESDAY...BUT
ATMOSPHERE TOO DRY AND DYNAMICS TOO WEAK FOR ANY PRECIP WITH FRONT.
THEREAFTER...UPPER RIDGE BUILDS OVER THE EAST COAST...WITH SURFACE
HIGH PRESSURE BUILDING OFF NEW ENGLAND COAST THROUGH THE END OF THE
WEEK...KEEPING THE REGION DRY. 850 TEMPS SHOULD RISE TO BETWEEN
14-16 C WHICH WOULD SUPPORT DAYTIME TEMPS IN AT LEAST THE MID
80S...BUT AN E/SE LOW-LEVEL FLOW AROUND HIGH PRESSURE SHOULD TEMPER
THIS HEAT EXCEPT OVER FAR WESTERN AREAS. WILL HAVE TO WATCH FOR
COASTAL FOG AND STRATUS DEVELOPMENT DURING THE OVERNIGHT AND
MORNINGS DURING THIS TIME PERIOD. TEMPS MAY HOLD AT SLIGHTLY BELOW
NORMAL LEVELS FOR LONG ISLAND...SOUTHERN CONNECTICUT THROUGH THE END
OF THE WEEK. WEAK SHORTWAVE RIDES ALONG THE PERIPHERY OF RIDGE
THURSDAY INTO FRIDAY...PROVIDING ENOUGH ENERGY TO WARRANT A SLIGHT
CHANCE OF AFTERNOON SHRA/TSRA OVER THE INTERIOR ON THURSDAY AND
ENTIRE REGION ON FRIDAY AS IT WORKS ACROSS THE REGION. SURFACE HIGH
PRESSURE MAY PUSH FAR ENOUGH OFFSHORE BY SATURDAY TO INTRODUCE A
SOUTHERLY FLOW AND WARMER TEMPS ALONG THE COAST.

&&

.AVIATION...WITH THE EXCEPTION OF HAZE RESTRICTED VSBYS...VFR
CONDITIONS GENERALLY THE RULE OF THUMB THIS AFTERNOON. SCATTERED
CONVECTION WILL CONTINUE IN THE VICINITY OF KSWF THROUGH THIS
EVENING WITH THE POTENTIAL FOR ISOLATED LARGE HAIL/DAMAGING WINDS.
A PERSISTENT S/SW FLOW AND VERY HIGH DEW POINT AIR WILL LIKELY
RESULT IN STRATUS FORMATION BETWEEN 07 AND 09Z. MVFR VSBYS EXPECTED
SHORTLY AFTER SUNSET. PRE-FRONTAL SHOWERS AND TSTMS THEN MOVE INTO
THE FORECAST AREA BETWEEN 10Z AND 14Z.

&&

.MARINE...PRESSURE GRADIENT WILL TIGHTEN TONIGHT AS LOW PRESSURE AND
ASSOCIATED COLD FRONT APPROACH THE REGION BRINGING SEAS BACK UP TO
SMALL CRAFT LEVELS ON THE OCEAN. WINDS WILL STIFFEN TO 20 TO 25KT ON
SAT AS THE SYSTEM MOVES NW OF THE AREA. WOULDNT BE SURPRISED TO SEE
OCCASIONAL GUSTS TO AROUND 30KT DURING THE DAY ON THE OCEAN WITH
LOW LEVEL JET OVER THE REGION. BUFKIT STILL SHOWING A WEAK LOW LEVEL
INVERSION WHICH WOULD KEEP HIGHER WINDS FROM MIXING DOWN. COLD FRONT
EXPECTED TO MOVE THROUGH THE AREA SAT EVENING. WINDS WILL BECOME NW
AND FALL BELOW SMALL CRAFT CONDITIONS...BUT THE MODELS ARE
INDICATING A WEAK SFC LOW FORMING OFF THE MID ATLANTIC COAST AND
BECOMING SANDWICHED BETWEEN THE BERMUDA HIGH AND A CANADIAN HIGH
BUILDING IN FROM THE WEST. THIS WILL KEEP A DECENT GRADIENT OVER THE
AREA THROUGH SUN AFTERNOON BEFORE BECOMING ENGULFED IN HIGHER PRES.
SEAS ARE EXPECTED TO REMAIN ABOVE SMALL CRAFT LEVELS THROUGH SUN
MORNING...THEN NO PROBLEMS WITH REGARDS TO WINDS OR SEAS FOR THE
REMAINDER OF THE FORECAST PERIOD.

&&

.HYDROLOGY...

NO WIDESPREAD FLOODING PROBLEMS TONIGHT INTO TOMORROW WITH GENERALLY
1/2 TO 1 INCH OF RAINFALL...BELOW FLASH FLOOD GUIDANCE NUMBERS.
LOCALIZED AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN CONVECTION.
LOCALIZED URBAN AND SMALL STREAM FLOODING POSSIBLE THIS EVENING AND
FIRST PART OF TONIGHT N & W OF THE CITY WITH HEAVY DOWNPOURS FROM
TSTM ACTIVITY...AND THEN TOMORROW FROM THE CITY AND EAST.
THEREAFTER...NO HYDROLOGY PROBLEMS EXPECTED OVER THE NEXT SEVERAL
DAYS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NJ...NONE.
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ROUGH SEAS ON THE OCEAN
         ANZ350-353-355..
&&
Hazardous weather outlook, Aug 20, 1:44 PM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
144 PM EDT FRI AUG 20 2004

CTZ005>012-NJZ002>006-011-NYZ067>081-210948-
BERGEN NJ-BRONX NY-EASTERN PASSAIC NJ-ESSEX NJ-HUDSON NJ-
KINGS (BROOKLYN) NY-NASSAU NY-NEW YORK (MANHATTAN) NY-
NORTHEAST SUFFOLK NY-NORTHERN FAIRFIELD CT-NORTHERN MIDDLESEX CT-
NORTHERN NEW HAVEN CT-NORTHERN NEW LONDON CT-NORTHERN WESTCHESTER NY-
NORTHWEST SUFFOLK NY-ORANGE NY-PUTNAM NY-QUEENS NY-
RICHMOND (STATEN IS.) NY-ROCKLAND NY-SOUTHEAST SUFFOLK NY-
SOUTHERN FAIRFIELD CT-SOUTHERN MIDDLESEX CT-SOUTHERN NEW HAVEN CT-
SOUTHERN NEW LONDON CT-SOUTHERN WESTCHESTER NY-SOUTHWEST SUFFOLK NY-
UNION NJ-WESTERN PASSAIC NJ-
449 AM EDT FRI AUG 20 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK...
NORTHEAST NEW JERSEY AND SOUTHERN CONNECTICUT.

.DAY ONE...TODAY AND TONIGHT...

A SLOWLY APPROACHING FRONT WILL TEAM UP WITH A VERY WARM AND MOIST
ATMOSPHERE THIS AFTERNOON. THIS...IN CONJUNCTION WITH MODERATE TO
STRONG INSTABILITY WILL CAUSE THE RISK FOR SEVERE THUNDERSTORMS.
THIS THREAT WILL BE MOST LIKELY IN THE LOWER HUDSON VALLEY AND
SOUTHWEST CONNECTICUT. THE PRIMARY THREAT WILL BE STRONG DAMAGING
WINDS WITH THESE STORMS.

HEAT AND HUMIDITY WILL COMBINE TO PUSH HEAT INDICES INTO THE MID AND
UPPER 90S TODAY IN THE CITY...WITH VALUES IN NORTHEAST NEW JERSEY
POSSIBLY REACHING 100. PROPER PRECAUTIONS WILL HAVE TO BE TAKEN TODAY
TO AVOID HEAT RELATED PROBLEMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

SMALL CRAFT CONDITIONS ARE EXPECTED ON THE LOCAL WATERS SATURDAY AS
STOUT SOUTHERLY WINDS PRECEDE A COLD FRONT. AS THE COLD FRONT CROSSES
THE REGION SATURDAY...A COUPLE OF SEVERE THUNDERSTORMS WILL BE
POSSIBLE.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE ACTIVATED THIS AFTERNOON.

In the hours before

Special weather statement, Aug 20, 4:50 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
450 PM EDT FRI AUG 20 2004

NYZ067-202130-

NORTHEASTERN ORANGE-
450 PM EDT FRI AUG 20 2004

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN UPTON NY
HAS DETECTED AN AREA OF THUNDERSTORMS 3 MILES WEST OF MONTGOMERY...
MOVING EAST AT 25 MPH.

BASED ON THIS MOVEMENT...THE THUNDERSTORM SHOULD BE IN
THE VICINITY OF...
MONTGOMERY...MAYBROOK AROUND 455 PM...
WALDEN AROUND 500 PM...
ORANGE LAKE AROUND 510 PM...
GARDNERTOWN AROUND 515 PM...

TORRENTIAL RAINS...HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS
UP TO 35 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED WITH THESE STORMS.

HEAVY RAINS FROM THESE TRAINING THUNDERSTORMS MAY CAUSE MINOR
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS.
Special weather statement, Aug 20, 5:59 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
559 PM EDT FRI AUG 20 2004

NYZ067-202300-

SOUTHEASTERN ORANGE-
559 PM EDT FRI AUG 20 2004

AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN UPTON NY
HAS DETECTED AN AREA OF THUNDERSTORMS 4 MILES SOUTHWEST OF MONROE...
MOVING EAST AT 25 MPH.

BASED ON THIS MOVEMENT...THE THUNDERSTORM SHOULD BE IN
THE VICINITY OF...
HARRIMAN...KIRYAS JOEL AROUND 605 PM...
CENTRAL VALLEY...HIGHLAND MILLS AROUND 610 PM...
WEST POINT AROUND 620 PM...

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 57 MPH CAN
BE EXPECTED WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING HAS BEEN OBSERVED WITH THESE
STORMS.
Special weather statement, Aug 20, 7:16 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
716 PM EDT FRI AUG 20 2004

NJZ002-202345-

NORTHWESTERN PASSAIC-
716 PM EDT FRI AUG 20 2004

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN UPTON NY
HAS DETECTED AN AREA OF THUNDERSTORMS OVER CHARLOTTESBURG...MOVING
NORTHEAST AT 20 MPH.

BASED ON THIS MOVEMENT...THE THUNDERSTORM SHOULD BE IN
THE VICINITY OF...
WEST MILFORD...WANAQUE AROUND 725 PM...
STONETOWN AROUND 730 PM...
RINGWOOD...HEWITT AROUND 735 PM...

TORRENTIAL DOWNPOURS...HAIL UP TO ONE HALF INCH IN DIAMETER...WIND
GUSTS UP TO 57 MPH...FREQUENT CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED WITH THESE STORMS.

HEAVY RAINS FROM THESE THUNDERSTORMS MAY FLOOD LOW LYING AND POOR
DRAINAGE AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS
AND DO NOT CROSS FLOODED ROADS.
Local storm report, Aug 20, 7:23 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
723 PM EDT FRI AUG 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     PORT JERVIS             41.38N 74.69W
08/20/2004                   ORANGE             NY   TRAINED SPOTTER

            TREES DOWN

0515 PM     TSTM WND DMG     WALDEN                  41.56N 74.19W
08/20/2004                   ORANGE             NY   LAW ENFORCEMENT

            DOWNED POWER LINES/DOWNED TREES

0445 PM     HAIL             SHERMAN                 41.58N 73.50W
08/20/2004  0.75 INCH        FAIRFIELD          CT   LAW ENFORCEMENT

0535 PM     HAIL             6 NNE WATERBURY         41.64N 72.99W
08/20/2004  1.75 INCH        NEW HAVEN          CT   LAW ENFORCEMENT

            SEVERAL TREES DOWNED ON CARS AND BLOCKING ROADS

&&

NV
Special weather statement, Aug 20, 7:39 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
739 PM EDT FRI AUG 20 2004

NYZ069-210015-

ROCKLAND-
739 PM EDT FRI AUG 20 2004

AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN UPTON NY
HAS DETECTED AN AREA OF THUNDERSTORMS 3 MILES NORTH OF MONTEBELLO...
MOVING NORTHEAST AT 30 MPH.

BASED ON THIS MOVEMENT...THE THUNDERSTORM SHOULD BE IN
THE VICINITY OF...
STONY POINT...WEST HAVERSTRAW...HAVERSTRAW AROUND 745 PM...

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 57 MPH CAN
BE EXPECTED WITH THESE STORMS.

HEAVY RAINS FROM THESE THUNDERSTORMS MAY FLOOD LOW LYING AND POOR
DRAINAGE AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS
AND DO NOT CROSS FLOODED ROADS.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 5:02 PM EDTSevere Thunderstorm WarningOKXOrange43 min

Nearby

Severe Thunderstorm Warnings in New York, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.